- My appetite has gone BIG...i'm hungry most of the time.
- My backbone starts aching even im on flats and my knee cap is killing me.
- My face isnt improving
- My boobs forgotten to blot before menses. This is an important sign as i know when i should be ready.
- I gained like nobody's business. I look like a HULK in my old t-shirts. The buttons on my pants almost flew off...
- I'm not the sweaty kinda person. I hardly sweat...But...i was sweating profusely...most of the time..
The morning pill (http://en.wikipedia.org/wiki/Dexamethasone)
Increased appetite leading to significant weight gain
Psychiatric disturbances, including personality changes, irritability, euphoria, mania
Osteoporosis under long term treatment, pathologic fractures (e.g., hip)
Muscle atrophy, negative protein balance (catabolism)
Dependence with withdrawal syndrome is frequently seen
Dermatologic: Acne (??????? I thought supposed to treat acne?????), allergic dermatitis, dry scaly skin, ecchymoses and petechiae, erythema, impaired wound-healing, increased sweating, rash, striae, suppression of reactions to skin tests, thin fragile skin, thinning scalp hair, urticaria.
- Common: Extreme severe acne flare, dryness of skin, lips and mucous membranes, infection of the cuticles, cheilitis, itch, rosacea, skin fragility, skin peeling, rash, flushing, nose bleeds, dry eyes, diffuse alopecia areata, eye irritation, conjunctivitis, reduced tolerance to contact lenses, hyperlipidaemia, raised liver enzymes, permanent thin skin, headaches, temporary/permanent hair thinning (this could start or continue after treatment), myalgia and/or arthralgia, back pain.
- Infrequent: mild acne flare, raised blood glucose level, decreased libido/erectile dysfunction, increased erythrocyte sedimentation rate, fatigue.
- Rare: impaired night vision; cataracts; optic neuritis; menstrual disturbances; inflammatory bowel disease; pancreatitis; hepatitis; corneal opacities; papilloedema; idiopathic intracranial hypertension; skeletal hyperostosis; extraosseous calcification; psychosis; depression
The other one taken morning and night (http://en.wikipedia.org/wiki/Sulfamethoxazole)
gastrointestinal upset. Allergies to sulfa-based medications typically cause skin rashes, hives, or trouble breathing or swallowing and warrant immediate discontinuation of the medication and contact with doctor immediately.
Guess what's my waist measurement??....30 inches!!!! Holy crap!!! I MUST stop this expensive and self destructive medication!! NOW!!....